Conjugate functions for convex and nonconvex duality


Oettli, Werner ; Schläger, Dirk



Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal of Global Optimization
Volume: 13
Issue number: 4
Page range: 337-347
Place of publication: Dordrecht
Publishing house: Kluwer
ISSN: 0925-5001
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item